# SDR SWIA2020030248896

- Difficulty date: January 12, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 SEAT TRACK IS CORRODED BETWEEN F.S. 559.00 TO F.S. 559+80   (C-CHECK) RO 2/27/2020   REMOVED AND INSTALLED SERVICEABLE SEAT TRACK IAW CRJ 200 AMM REF CONTINUATION CARD FOR DETAILS OF WORK PREFORMED
